学术论文
2017年论文目录
2016年论文目录
2015年论文目录
2014年论文目录
2013年论文目录
2012年论文目录
2011年论文目录
2010年论文目录
2009年论文目录
2008年论文目录
2007年论文目录
2006年论文目录
2005年论文目录
2004年论文目录
2003年论文目录
2002年论文目录
应用开发
组合数学机械化通用程序库软件
中国城市竞争力报告
“二十五史”全文检索系统
骨龄智能测试系统
中国药物专利数据库
 
     
  当前位置:首页>>科研成果>>2006组合数学
 
  共计51篇论文。  
 
 
 
R.-H. Li,李学良,Z.-B. Xu
Linear quantum codes of minimum distance three
Int. J. Quantum Info.
 
R. Li,李学良
Binary construction of quantum codes of minimum distances five and six
Discrete Math.
 
陈永川,Toufik Mansour,严慧芳
Matchings avoiding partial patterns
Electron. J. Combin. 13 (2006) R112
 
V. Jelinek,李岩,Toufik Mansour,严慧芳
Matchings avoiding partial patterns and lattice paths
Electron. J. Combin. 13(1) (2006) R89
 
陈永川,季青,H. Wilf
BG-ranks and 2-cores
Electron. J. Combin. 13(1) (2006) N18
 
付梅,A. Lascoux
A question of Muir and Littlewood's products
Linear Algebra Appl. 420 (2007) 508-516
 
陈永川,严慧芳
Noncrossing trees and noncrossing graphs
Electron. J. Combin. 13 (2006) N12
 
陈永兵,陈永川,谷珊珊
The Abel lemma and the q-Gosper algorithm
Math. Comp. 77 (2008), 1057-1074
 
刘九强
Asymptotic existence theorems for frames and group divisible designs
J. Combin. Theory Ser. A
 
10  胡毅
Quotients by reductive group,Borel subgroup,unipotent group and maximal torus
Q. J. Pure Appl. Math.
 
11  陈永川,季青
Weighted forms of Euler's theorem
J. Combin. Theory Ser. A 114 (2007) 360--372
 
12  陈永川,杨立波
Stanley's zrank conjecture on skew partitions
Trans. Amer. Math. Soc. 360 (2008) 3121–3131
 
13  陈永川,李岩,L.W. Shapiro,严慧芳
Matrix identities on weighted partial Motzkin paths
European J. Combin. 28 (4) (2007)
 
14  陈永川,侯庆虎
Factors of the gaussian coefficients
Discrete Math. 306 (2006), 1446--1449
 
15  Toufik Mansour
Statistics on Dyck paths
J. Integer Seq. 9 (1) (2006) Article 06.1.5 (13pp.)
 
16  Toufik Mansour
Restricted 132-avoiding k-ary words,Chebyshev polynomials,and continued fractions
Adv. in Appl. Math. 36 (2) (2006), 175--193
 
17  Toufik Mansour
The enumeration of permutations whose posets have a maximal element
Adv. in Appl. Math. 37(4) (2006), 434--442
 
18  Toufik Mansour,严慧芳,杨丽敏
Counting occurrences of 231 in an involution
Discrete Math. 306(6) (2006), 564--572
 
19  Toufik Mansour,邓玉平,杜若霞
Dyck paths and restricted permutations
Discrete Appl. Math. 154 (2006), 1593--1605
 
20  胡毅
Geometric invariant theory and birational geometry
Proceedings of ICCM-2004
 
 
 
     

版权所有 南开大学组合数学中心 Email: info@cfc.nankai.edu.cn
组合数学中心英文网